Poincaré Series of Binary Polyhedral Groups and McKay's Correspondence.
Mathematische Annalen, Tome 278 (1987), pp. 99-116
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
complex irreducible character, homogeneous polynomials, Poincaré series, rational functions, McKay's correspondence, finite subgroups of, Dynkin diagrams of affine type
@article{MAN_1987__278_164283,
author = {T.A. Springer},
title = {Poincar\'e {Series} of {Binary} {Polyhedral} {Groups} and {McKay's} {Correspondence.}},
journal = {Mathematische Annalen},
pages = {99--116},
year = {1987},
volume = {278},
zbl = {0635.20016},
url = {http://geodesic.mathdoc.fr/item/MAN_1987__278_164283/}
}
T.A. Springer. Poincaré Series of Binary Polyhedral Groups and McKay's Correspondence.. Mathematische Annalen, Tome 278 (1987), pp. 99-116. http://geodesic.mathdoc.fr/item/MAN_1987__278_164283/